# SDR DALA2024051605249

- Difficulty date: May 15, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N974AT
- Make and model: Boeing 717-200
- Aircraft serial: 55034
- Aircraft time: 58,229 hours, 40,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 832-851
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL X=0 BTW STA Y=832 AND Y=851 AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00509: INTERCOSTAL X=0 BTW STA Y=832 AND Y=851 AT AFT CARGO COMPARTMENT WAS REPAIRED PER B717 SRM 51-70-11-2R PROCEDURE 1 REPAIR 1 PAR. 4. (LP #0344606)
